# SDR DALA2017041503056

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Bent
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BS 500A - 500B RIGHT BAFFEL CORRODED AT NUTPLATE.  MAINTENANCE REMOVED AND REPLACED THE BAFFLE IAW SRM 51-40-02, 51-40-05, AND DRAWING 143A7505, REV B.
